Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Automorphisms of the lattice of recursively enumerable sets: promptly simple sets


Authors: P. Cholak, R. Downey and M. Stob
Journal: Trans. Amer. Math. Soc. 332 (1992), 555-570
MSC: Primary 03D25
MathSciNet review: 1097164
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that for every coinfinite r.e. set $ A$ there is a complete r.e. set $ B$ such that $ {\mathcal{L}^{\ast} }(A){ \approx _{{\text{eff}}}}{\mathcal{L}^{\ast} }(B)$ and that every promptly simple set is automorphic (in $ {\mathcal{E}^{\ast} }$) to a complete set.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03D25

Retrieve articles in all journals with MSC: 03D25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1992-1097164-6
PII: S 0002-9947(1992)1097164-6
Keywords: Automorphism, recursively enumerable, promptly simple
Article copyright: © Copyright 1992 American Mathematical Society